Alert archive / Kentucky / Special Weather Statements in 2012
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Jul 18, 2012, 6:13 PM EDT for Franklin County, Scott County, Kentucky. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2012, 6:13 PM EDT (22:13 UTC)
- Expired
- Jul 18, 2012, 7:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Louisville, KY
Counties Franklin County, KY, Scott County, KY
The radar
The Louisville radar (KLVX), 117 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 6:55 PM EDT | TSTM WND DMG | 10 Nne Frankfort, KY | LARGE TREE DOWN IN PEAKS MILL AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2497 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
018
WWUS83 KLMK 182213
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
613 PM EDT WED JUL 18 2012
KYC073-209-182315-
SCOTT KY-FRANKLIN KY-
613 PM EDT WED JUL 18 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
PENNY SIZE HAIL...AND 50 MPH WINDS HEADING FOR SCOTT AND FRANKLIN
COUNTIES IN EAST CENTRAL KENTUCKY...
AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
OWENTON TO 11 MILES NORTHWEST OF CYNTHIANA...AND MOVING SOUTHEAST AT
25 MPH. THESE STORMS ARE MOVING SOUTH-SOUTHEAST AT 15-20 MPH AND
WILL AFFECT SCOTT AND FRANKLIN COUNTIES OVER THE NEXT HOUR.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3844 8453 3838 8446 3828 8444 3825 8442
3820 8443 3817 8465 3819 8474 3815 8483
3814 8499 3836 8495 3837 8491 3835 8489
3834 8479 3835 8475 3849 8456
TIME...MOT...LOC 2213Z 328DEG 22KT 3843 8487 3846 8448
$$
MJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jul 18, 3:06 PM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 18, 3:06 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 PM EDT WED JUL 18 2012
.Short Term (Tonight - Thursday Night)...
Issued at 300 PM EDT Wed Jul 18 2012
Several small vortmaxes as well as outflow from earlier convection
creating isolated thunderstorms so far this afternoon. Still
expecting scattered convection by late afternoon, especially as we
have a nice boundary scooting in from the central Indiana at this
time. Model soundings and SPC mesoanalysis page indicate plenty of
instability. Added in wording for gusty winds and heavy rain into
the zones in the last update and have kept it in with a pre-first
period zone wording this package.
New heat advisory area still looks good and plan no further changes
with this forecast package. The problem creeps in again tomorrow,
with heat indices highly dependent on timing of convection during
the day. Based on current forecast, have heat indices rising to
similar levels to what we have today. Expect more
convection/afternoon cloud cover to limit the length of time we stay
at those high levels.
As for that convection, have plenty of deep tropical moisture over
the region tomorrow. Any of those weak shortwaves can spark off a
cluster of storms, similar to what we had this morning off to the
northeast. So we have two possibilities for weather tomorrow...the
first being morning convection spreading across some part of the
region and delaying onset of heavier storms until the afternoon. The
other option would be little to no morning convection allowing
temperatures to go up quickly and then firing off storms early in
the afternoon and continuing across the region at least into the
evening. A front approaching the region from the north would serve
as an early focus for convection that would send outflows into our
area to combine with the heating and create numerous storms. Will
lean toward the second solution, but keep in isolated pops for the
morning.
With this more likely solution in mind, thunderstorms that form in
the afternoon will have plenty of instability to work with as well.
Temperatures aloft look too warm for large hail, so will mention
more of the wind threat as well as heavy rainfall.
Thursday night our area will be very close to that front and a
digging trough moving into the Ohio Valley. The proximity to both
will leave in good rain chances through the night.
.Long Term (Friday through Wednesday)...
Issued at 230 PM EDT Wed Jul 18 2012
The Ohio Valley will be in the weakness between the Bermuda ridge
and another upper-level ridge amplifying over the Plains. Shortwave
trof will dig into that weakness on Friday, pushing a weak cool
front into the region. A healthy moisture feed will support showers
and thunderstorms, with the highest POPs from the Bluegrass region
south to Lake Cumberland. Will carry likely POPs there, with a solid
chance west of I-65.
POPs taper from NW to SE Friday night, and the forecast will be dry
for at least the first half of the weekend. Weak and rapidly
modifying bubble of high pressure will provide some relief from the
heat and humidity, but this run leaves us less confident than the
last in just how much of an air mass change will occur. Best guess
is max temps in the mid/upper 80s Saturday, with dewpoints from the
mid-60s near the Ohio River to around 70 in south-central Kentucky.
Upper trof lifts out later in the weekend as the front washes out to
our south. Upper ridge remains well off to our west, with weak NW
flow east of the Mississippi. Daytime temps will recover into the
90s on Sunday, with overnight lows rebounding to the lower/mid 70s
by Sunday night. POPs will be mostly diurnally driven, with slight
chance by day and dry forecast by night. Perhaps an increase in POPs
by Wednesday as there is a better chance for an MCS to roll SE out
of the Upper Midwest and hold together into the Ohio Valley.
&&
.Aviation (18Z TAF Issuance)...
Issued at 115 PM EDT Wed Jul 18 2012
Expect diurnally driven storms today with the best chance coming up
sooner at KBWG and then as outflow boundaries/heating cause new
storms closer to KSDF and KLEX. Storms today will bring gusty winds
and at least IFR visibilities, worse if they go over a TAF site.
Storms coverage should subside by mid/late evening. Next up will be
another shot at morning storms as a front approaches the region
Thursday. Coverage should be more widespread tomorrow afternoon
given this focusing mechanism and a little more moisture in the
atmosphere.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING FOR
INZ076>079-083-084-089>092.
KY...HEAT ADVISORY UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING FOR
KYZ023>032.
Short Term.......RJS
Long Term........RAS
Aviation.........RJSHazardous weather outlook, Jul 18, 3:32 PM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 332 PM EDT WED JUL 18 2012 KYZ033>043-045>049-053>057-061>067-070>078-081-082-192245- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT... GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON... DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 332 PM EDT WED JUL 18 2012 /232 PM CDT WED JUL 18 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS A MOIST AND UNSTABLE AIRMASS REMAINS IN THE AREA. THE MAIN THREATS WITH THESE STORMS WILL BE TORRENTIAL RAINFALL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING. HEAT INDICES WILL PEAK IN THE 100 TO 105 DEGREE RANGE FOR A FEW HOURS THIS AFTERNOON FOR THOSE AREAS THAT STAY AWAY FROM THE RAIN. USE CAUTION IF PLANNING TO BE OUTDOORS FOR AN EXTENDED PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH FRIDAY EVENING AS A WEAK COOL FRONT AND UPPER TROUGH CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE HEAVY RAIN THAT MAY CAUSE SOME MINOR FLOODING...FREQUENT CLOUD TO GROUND LIGHTNING...AND SOME ISOLATED DAMAGING WINDS. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON SUNDAY THROUGH TUESDAY...ESPECIALLY ACROSS SOUTH-CENTRAL KENTUCKY. BRIEF HEAVY RAINFALL AND GUSTY WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. THUNDERSTORMS MAY INCREASE IN COVERAGE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF STRONG WINDS AND VERY HEAVY RAIN TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE) INZ076>079-083-084-089>092-KYZ023>032-192245- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD 332 PM EDT WED JUL 18 2012 /232 PM CDT WED JUL 18 2012/ ...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS A MOIST AND UNSTABLE AIRMASS REMAINS IN THE AREA. THE MAIN THREATS WITH THESE STORMS WILL BE TORRENTIAL RAINFALL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING. HEAT INDICES WILL PEAK JUST ABOVE 105 DEGREES FOR A FEW HOURS THIS AFTERNOON. USE CAUTION IF PLANNING TO BE OUTDOORS FOR AN EXTENDED PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH FRIDAY EVENING AS A WEAK COOL FRONT AND UPPER TROUGH CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE HEAVY RAIN THAT MAY CAUSE SOME MINOR FLOODING...FREQUENT CLOUD TO GROUND LIGHTNING...AND SOME ISOLATED DAMAGING WINDS. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON SUNDAY THROUGH TUESDAY...ESPECIALLY ACROSS SOUTH-CENTRAL KENTUCKY. BRIEF HEAVY RAINFALL AND GUSTY WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. THUNDERSTORMS MAY INCREASE IN COVERAGE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF STRONG WINDS AND VERY HEAVY RAIN TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE) RJS/RAS
In the hours before
Local storm report, Jul 18, 5:06 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
506 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL 3 NE LOUISVILLE 38.26N 85.71W
07/18/2012 E1.00 INCH JEFFERSON KY BROADCAST MEDIA
QUARTER SIZED HAIL REPORTED IN CRESCENT HILL
&&
EVENT NUMBER LMK1200794
RJSLocal storm report, Jul 18, 5:07 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
507 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
07/18/2012 JEFFERSON KY TRAINED SPOTTER
NUMEROUS SMALL BRANCHES AND LARGER BRANCHES DOWN ALONG
RIVER ROAD. TREE DOWN AT RIVER ROAD AND ZORN AVENUE.
&&
EVENT NUMBER LMK1200795
EBWLocal storm report, Jul 18, 5:46 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
546 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG 1 SW MILTON 38.70N 85.39W
07/18/2012 TRIMBLE KY EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 625.
&&
EVENT NUMBER LMK1200796
MJSpecial weather statement, Jul 18, 5:55 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
555 PM EDT WED JUL 18 2012
INC019-025-043-061-117-175-182225-
WASHINGTON IN-ORANGE IN-HARRISON IN-FLOYD IN-CLARK IN-CRAWFORD IN-
555 PM EDT WED JUL 18 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
PENNY SIZE HAIL...AND WINDS UP TO 50 MPH...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST
OF SALEM TO 13 MILES NORTH OF CORYDON TO 9 MILES NORTHEAST OF
ENGLISH...AND MOVING SOUTHEAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES TO LESS THAN ONE HALF MILE...PENNY SIZE HAIL...AND
STRONG GUSTY WINDS OF 40 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
CENTRAL BARREN...
STARLIGHT AND SCOTTSVILLE...
RAMSEY AND NEW SALISBURY...
GALENA AND FRENCHTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3835 8578 3824 8610 3828 8626 3848 8642
3851 8624 3855 8601
TIME...MOT...LOC 2154Z 334DEG 21KT 3847 8594 3839 8617
3843 8636
TWFLocal storm report, Jul 18, 6:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
604 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG BIG SPRING 37.80N 86.17W
07/18/2012 BRECKINRIDGE KY EMERGENCY MNGR
TREES DOWN ON HIGH PLAINS ROAD
&&
EVENT NUMBER LMK1200797
EBWSpecial weather statement, Jul 18, 6:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
613 PM EDT WED JUL 18 2012
KYC073-209-182315-
SCOTT KY-FRANKLIN KY-
613 PM EDT WED JUL 18 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
PENNY SIZE HAIL...AND 50 MPH WINDS HEADING FOR SCOTT AND FRANKLIN
COUNTIES IN EAST CENTRAL KENTUCKY...
AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
OWENTON TO 11 MILES NORTHWEST OF CYNTHIANA...AND MOVING SOUTHEAST AT
25 MPH. THESE STORMS ARE MOVING SOUTH-SOUTHEAST AT 15-20 MPH AND
WILL AFFECT SCOTT AND FRANKLIN COUNTIES OVER THE NEXT HOUR.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3844 8453 3838 8446 3828 8444 3825 8442
3820 8443 3817 8465 3819 8474 3815 8483
3814 8499 3836 8495 3837 8491 3835 8489
3834 8479 3835 8475 3849 8456
TIME...MOT...LOC 2213Z 328DEG 22KT 3843 8487 3846 8448
MJThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 1:25 AM EDT | Special Weather Statement | LMK | Scott | 30 min |
| Jul 18, 3:26 AM EDT | Heat Advisory | LMK | Breckinridge, Bullitt, Grayson, Hancock, Hardin, Jefferson and 4 more | 17 hr |
| Jul 18, 9:39 AM EDT | Special Weather Statement | LMK | Nicholas | 46 min |
| Jul 18, 9:57 AM EDT | Areal Flood Advisory | LMK | Nicholas | 104 min |
| Jul 18, 10:41 AM EDT | Special Weather Statement | LMK | Clinton | 44 min |
| Jul 18, 1:27 PM EDT | Special Weather Statement | LMK | Russell | 28 min |
| Jul 18, 1:59 PM EDT | Areal Flood Advisory | LMK | Adair, Russell | 86 min |
| Jul 18, 2:12 PM EDT | Severe Thunderstorm Warning | LMK | Russell | 28 min |
| Jul 18, 3:54 PM EDT | Special Weather Statement | LMK | Madison | 31 min |
| Jul 18, 4:04 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 31 min |
| Jul 18, 4:05 PM EDT | Special Weather Statement | LMK | Washington | 30 min |
| Jul 18, 4:07 PM EDT | Special Weather Statement | LMK | Washington | 28 min |
| Jul 18, 4:18 PM EDT | Special Weather Statement | LMK | Oldham | 32 min |
| Jul 18, 4:25 PM EDT | Special Weather Statement | LMK | Larue | 30 min |
| Jul 18, 4:33 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 42 min |
| Jul 18, 4:40 PM EDT | Special Weather Statement | LMK | Jefferson, Oldham | 30 min |
| Jul 18, 4:43 PM EDT | Flash Flood Warning | LMK | Madison | 3 hr |
| Jul 18, 4:45 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 30 min |
| Jul 18, 4:57 PM EDT | Special Weather Statement | LMK | Harrison, Nicholas | 28 min |
| Jul 18, 4:59 PM EDT | Special Weather Statement | LMK | Bourbon, Clark | 46 min |
| Jul 18, 5:02 PM EDT | Special Weather Statement | LMK | Grayson | 43 min |
| Jul 18, 5:26 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 29 min |
| Jul 18, 5:33 PM EDT | Areal Flood Advisory | LMK | Bourbon, Clark, Fayette | 117 min |
| Jul 18, 5:39 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 46 min |
| Jul 18, 5:58 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin | 32 min |
| Jul 18, 6:05 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Nicholas | 40 min |
| Jul 18, 6:08 PM EDT | Areal Flood Advisory | LMK | Bourbon, Harrison, Nicholas | 3 hr |
| Jul 18, 6:21 PM EDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jul 18, 6:23 PM EDT | Special Weather Statement | LMK | Barren | 47 min |
| Jul 18, 6:24 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson | 31 min |
| Jul 18, 6:29 PM EDT | Severe Thunderstorm Warning | LMK | Scott | 41 min |
| Jul 18, 6:38 PM EDT | Special Weather Statement | LMK | Anderson, Fayette, Woodford | 42 min |
| Jul 18, 6:42 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Woodford | 38 min |
| Jul 18, 6:45 PM EDT | Severe Thunderstorm Warning | LMK | Barren | 30 min |
| Jul 18, 6:51 PM EDT | Special Weather Statement | LMK | Larue | 29 min |
| Jul 18, 7:00 PM EDT | Special Weather Statement | LMK | Hart | 45 min |
| Jul 18, 7:09 PM EDT | Special Weather Statement | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 61 min |
| Jul 18, 7:13 PM EDT | Severe Thunderstorm Warning | LMK | Larue | 32 min |
| Jul 18, 7:19 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Garrard, Jessamine, Madison, Mercer, Woodford | 31 min |
| Jul 18, 7:49 PM EDT | Special Weather Statement | LMK | Boyle, Casey, Lincoln, Taylor | 31 min |
| Jul 18, 7:50 PM EDT | Special Weather Statement | LMK | Hart | 60 min |
| Jul 18, 7:55 PM EDT | Areal Flood Advisory | LMK | Hart | 3 hr |
| Jul 18, 5:01 PM EDT | Special Weather Statement | LMK | Scott, Washington | 44 min |
| Jul 18, 5:19 PM EDT | Severe Thunderstorm Warning | LMK | Washington | 31 min |
| Jul 18, 5:55 PM EDT | Special Weather Statement | LMK | Floyd | 30 min |
| Jul 18, 6:03 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison, Washington | 32 min |
| Jul 18, 6:43 PM EDT | Special Weather Statement | LMK | Floyd, Harrison | 27 min |
| Jul 18, 6:55 PM EDT | Special Weather Statement | LMK | Orange | 25 min |
| Jul 18, 7:32 PM EDT | Areal Flood Advisory | LMK | Perry | 88 min |
| Jul 18, 7:44 PM EDT | Flash Flood Warning | LMK | Perry | 116 min |
| Jul 18, 7:52 PM EDT | Special Weather Statement | LMK | Perry | 28 min |
| Jul 18, 7:56 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 29 min |
Nearby
Special Weather Statements in Kentucky, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.